# SDR 2000UALA00116

- Difficulty date: March 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 34,967 hours, 5,499 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225125001
- Condition: Failed
- Location: Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO EZE DUE TO RADAR PROBLEMS.  *S/D*  THE WEATHER RADAR RECEIVER/TRANSMITTER AND ANTENNA DRIVE UNIT WERE REPLACED AND THE SYSTEM OPERATION RETURNED TO NORMAL.  SHOP CHECKOUT OF THE REMOVED UNITS FOUND THAT THERE WERE NO FAULTS WITH THE RECEIVER TRANSMITTER BUT THE ANTENNA DRIVE UNIT (P/N 622-5125-001), WAS FOUND TO HAVE THE AZIMUTH FAILED AND LOCKED AND THEREFORE WAS THE CAUSE OF THE RADAR SYSTEM FAILURE ON AIRCRAFT 6651.
